Abstract and Applied Analysis

Positive Solutions of a Fractional Boundary Value Problem with Changing Sign Nonlinearity

Yongqing Wang, Lishan Liu, and Yonghong Wu

Full-text: Open access

Abstract

We discuss the existence of positive solutions of a boundary value problem of nonlinear fractional differential equation with changing sign nonlinearity. We first derive some properties of the associated Green function and then obtain some results on the existence of positive solutions by means of the Krasnoselskii's fixed point theorem in a cone.

Article information

Source
Abstr. Appl. Anal., Volume 2012, Special Issue (2012), Article ID 149849, 12 pages.

Dates
First available in Project Euclid: 4 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1365099947

Digital Object Identifier
doi:10.1155/2012/149849

Mathematical Reviews number (MathSciNet)
MR2955012

Zentralblatt MATH identifier
1242.35216

Citation

Wang, Yongqing; Liu, Lishan; Wu, Yonghong. Positive Solutions of a Fractional Boundary Value Problem with Changing Sign Nonlinearity. Abstr. Appl. Anal. 2012, Special Issue (2012), Article ID 149849, 12 pages. doi:10.1155/2012/149849. https://projecteuclid.org/euclid.aaa/1365099947


Export citation

References

  • O. P. Agrawal, “Formulation of Euler-Lagrange equations for fractional variational problems,” Journal of Mathematical Analysis and Applications, vol. 272, no. 1, pp. 368–379, 2002.
  • V. Lakshmikantham and A. S. Vatsala, “General uniqueness and monotone iterative technique for fractional differential equations,” Applied Mathematics Letters, vol. 21, no. 8, pp. 828–834, 2008.
  • M. Benchohra, S. Hamani, and S. K. Ntouyas, “Boundary value problems for differential equations with fractional order and nonlocal conditions,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 71, no. 7-8, pp. 2391–2396, 2009.
  • T. G. Bhaskar, V. Lakshmikantham, and S. Leela, “Fractional differential equations with a Kras-noselskii-Krein type condition,” Nonlinear Analysis, vol. 3, no. 4, pp. 734–737, 2009.
  • B. Ahmad and A. Alsaedi, “Existence of solutions for anti-periodic boundary value problems of non-linear impulsive functional integro-differential equations of mixed type,” Nonlinear Analysis, vol. 3, no. 4, pp. 501–509, 2009.
  • Y.-K. Chang and J. J. Nieto, “Some new existence results for fractional differential inclusions with boundary conditions,” Mathematical and Computer Modelling, vol. 49, no. 3-4, pp. 605–609, 2009.
  • M. El-Shahed and J. J. Nieto, “Nontrivial solutions for a nonlinear multi-point boundary value problem of fractional order,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3438–3443, 2010.
  • A. Arara, M. Benchohra, N. Hamidi, and J. J. Nieto, “Fractional order differential equations on an unbounded domain,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 72, no. 2, pp. 580–586, 2010.
  • M. ur Rehman and R. A. Khan, “Existence and uniqueness of solutions for multi-point boundary value problems for fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1038–1044, 2010.
  • Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005.
  • H. Jafari and V. Daftardar-Gejji, “Positive solutions of nonlinear fractional boundary value problems using Adomian decomposition method,” Applied Mathematics and Computation, vol. 180, no. 2, pp. 700–706, 2006.
  • M. Benchohra, S. Hamani, and S. K. Ntouyas, “Boundary value problems for differential equations with fractional order and nonlocal conditions,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 71, no. 7-8, pp. 2391–2396, 2009.
  • S. Liang and J. Zhang, “Positive solutions for boundary value problems of nonlinear fractional differential equation,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 71, no. 11, pp. 5545–5550, 2009.
  • Z. Bai and T. Qiu, “Existence of positive solution for singular fractional differential equation,” Applied Mathematics and Computation, vol. 215, no. 7, pp. 2761–2767, 2009.
  • D. Jiang and C. Yuan, “The positive properties of the Green function for Dirichlet-type boundary value problems of nonlinear fractional differential equations and its application,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 72, no. 2, pp. 710–719, 2010.
  • C. F. Li, X. N. Luo, and Y. Zhou, “Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1363–1375, 2010.
  • C. S. Goodrich, “Existence of a positive solution to a class of fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1050–1055, 2010.
  • K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.